# SDR FDEA201903160656

- Difficulty date: March 16, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 66,107 hours, 15,448 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD LEADING EDGE COMPARTMENT BEADED DOUBLER AT APPROXIMATE STATION XOS 558 - 564 FOUND WITH CRACK REPAIR CARRED OUT AT LEFT HAND WING OUTBOARD LEADING EDGE COMPARTMENT BEADED DOUBLER AT APPROXIMATE STA XOS 558 TO 564 AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15, REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
